# SDR SWAA2022040690568

- Difficulty date: April 1, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT BAR NEEDS TO BE REPOSITIONED 2022-129940 / [01] INSTALLED CORRECTLY L2 DOOR SLIDE GIRT BAR IAW B737-700 AMM 25-66-01-000-804;[02] CORRECTED ACTION INSTALLED CORRECTLY L2 DOOR SLIDE GIRT BAR IAW B737-700 AMM 25-66-01-400-803;[03] INSTALLED CORRECTLY L2 DOOR SLIDE GIRT BAR IAW B737-700 AMM 25-66-01-400-803
